# SDR DHL200080387C

- Difficulty date: February 25, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPARTMENT CUSP WEB CAP CRACKED 1 INCH STA 100 TO STA 120.  STOP DRILLED CRACK IAW SRM 53-2-0 PG 2K, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 PG 2K.  N/R 5667
